# SDR C2XA99IA439

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Frame 17-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RIGHT INBOARD SEAT TRACK CORRODED AND GOUGED FROM FRAME 17 TO FRAME 37.  CUT OUT DAMAGED SECTIONS (5 TOTAL), FABRICATED AND INSTALLED REPAIR DOUBLERS IAW EC5340-01018.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
